# SDR CALA2024031400723

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 76,120 hours, 32,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Part serial: 1502
- Condition: No Test
- Location: L1 Door
- Part time: 20,947 hours, 10,575 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER DID NOT OPERATE DURING SLIDE DEPLOY OPS CHK. GENE RATED BY ON HAECO LCQ NR 9296917/32917 REMOVED AND REPLACED L-1 DOOR DAMPER CYLINDER IAW A319 AMM 52-11 -14-400-001-B/000-001-B.  ACMP BY INSP BY ROTABLE PARTS CHANGE WAS INDICATED - TT # 1715249  SN OFF 1502 IPC REFERENCE #
